# SDR UPS02238764

- Difficulty date: June 13, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Part number: 65C80678
- Condition: Corroded
- Location: Ws304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI #6 SPOILER CENTRE HINGE SUPPORT CASTING O/B FACE OF I/B HINGE LUG HA S EVIDENCE OF CORROSION.     CORROSION REMOVED IAW SRM 51-10-06 AND FOUND OUT OF LIMITS IAW SRM 5 1-10-01. HINGE CASTING REPLACED IAW DWG 65-16216
